Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 76, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 12, 2007, 4:48 PM EDT for Colleton County, South Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 4:48 PM EDT (20:48 UTC)
- Expired
- Jun 12, 2007, 5:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 37 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 568 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 122047
SVRCHS
SCC029-122130-
/O.NEW.KCHS.SV.W.0076.070612T2048Z-070612T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
448 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 530 PM EDT
* AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR ASHEPOO...OR ABOUT 16 MILES SOUTHEAST OF
WALTERBORO...MOVING WEST AT 5 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
ASHEPOO...
GREEN POND...RITTER...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3263 8067 3264 8066 3266 8067 3267 8072
3276 8081 3282 8071 3279 8050 3266 8044
3259 8063
$$2 follow-up statements
000
WWUS52 KCHS 122107
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
507 PM EDT TUE JUN 12 2007
SCC029-122130-
/O.CON.KCHS.SV.W.0076.000000T0000Z-070612T2130Z/
COLLETON SC-
507 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR COLLETON COUNTY...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED OVER SOUTHEASTERN COLLETON COUNTY...OR ABOUT
17 MILES SOUTHEAST OF WALTERBORO...MOVING SOUTH AT 5 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM
INCLUDE....FENWICK...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3271 8061 3277 8050 3266 8044 3265 8048
3262 8054 3262 8056 3260 8060 3259 8063
$$000
WWUS52 KCHS 122124
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
524 PM EDT TUE JUN 12 2007
SCC029-122134-
/O.EXP.KCHS.SV.W.0076.000000T0000Z-070612T2130Z/
COLLETON SC-
524 PM EDT TUE JUN 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON COUNTY WILL EXPIRE AT
530 PM EDT...
AT 524 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR
THE LATEST WEATHER INFORMATION.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3271 8061 3277 8050 3266 8044 3265 8048
3262 8054 3262 8056 3260 8060 3259 8063
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:39 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 12, 3:39 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 339 PM EDT TUE JUN 12 2007 .SYNOPSIS... AN UPPER LEVEL LOW WILL SETTLE OVER THE REGION TONIGHT...AND WILL PERSIST OVER THE REGION UNTIL THIS WEEKEND. THIS WILL PRODUCE BELOW NORMAL TEMPERATURES FOR THE REST OF THE WEEK. DESPITE SURFACE HIGH PRESSURE THAT WILL REMAIN IN PLACE OVER THE REGION...THE UPPER LEVEL LOW WILL SUPPORT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... OF NOTE THIS AFTERNOON...SHOWERS/THUNDERSTORMS HAD DEVELOPED ALONG THE SEA BREEZE BOUNDARY NEAR THE SC COAST...AND WERE DEVELOPING ALONG THE SEA BREEZE BOUNDARY/PREV OUTFLOW BOUNDARIES AROUND AND SOUTH OF THE SAVANNAH RIVER. MEANWHILE...ADDITIONAL THUNDERSTORMS WERE FIRING N/NW OF THE REGION...BENEATH THE E-W ORIENTED UPPER TROUGH AXIS/ASSOCIATED THERMAL TROUGH...ENHANCED BY A SHORTWAVE AND ASSOCIATED UPPER COLD POOL...FEATURING 500 MB TEMPS AS COLD AS -15C...SWINGING SOUTH OVER W NC PER WV IMAGERY. AS THE UPPER TROUGH/COLDER MID LEVEL TEMPS ARRIVE THIS AFTERNOON...COVERAGE/ INTENSITY OF THUNDERSTORMS SHOULD INCREASE. WILL COMPLETE FINAL DECISIONS REGARDING POPS CLOSE TO ISSUANCE TIME. GIVEN SBCAPES 1500-2500 J/KG...WET BULB ZERO HEIGHTS 9.5-10.5 KFT AND MID LEVEL CAA...ISOLD TO SCT TSTMS WILL REMAIN CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS UNTIL DARK. THEN...COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD DIMINISH WITH DIURNAL STABILIZATION THIS EVENING...ALTHOUGH A FEW STRONGER TSTMS MAY PERSIST ACROSS WESTERN COUNTIES...CLOSEST TO THE TRACK OF THE SHORTWAVE...WELL INTO THE EVENING. GIVEN THE PRESENCE OF THE UPPER TROUGH...WILL CONTINUE ONGOING SLIGHT CHC/CHC POPS FOR THE REGION OVERNIGHT INTO WED AM. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UNDER THE UPPER TROUGH...SLIGHT CHC POPS WILL SUFFICE THROUGH THE MORNING. THEN...THUNDERSTORMS WILL INCREASE IN COVERAGE/INTENSITY WITH DIURNAL HEATING/DESTABILIZATION UNDER THE UPPER TROUGH DURING THE AFTERNOON. WITHIN THE WEAKLY SHEARED ENVIRONMENT...PULSE MODE WILL SHOULD DOMINATE THE CONVECTIVE REGIME...AND AT LEAST ISOLD TSTMS SHOULD BECOME SEVERE WITH LARGE HAIL AND DOWNBURSTS/ MICROBURSTS...ESPECIALLY IF MID LEVEL DRY AIR PERSISTS...DURING THE AFTERNOON/EVENING HOURS. CANNOT JUSTIFY POPS HIGHER THAN HIGH CHC IN THIS PACKAGE...BUT HIGHER POPS WILL EVENTUALLY BE REQUIRED IN THE NEAR TERM AS CONVECTIVE TRENDS BECOME CLEAR. WEDNESDAY NIGHT...EXPECT ANOTHER DIURNAL DECREASE IN CONVECTION... ALTHOUGH...AGAIN...THE UPPER TROUGH WILL KEEP AT LEAST SLGT CHC POPS GOING THROUGH THE NIGHT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS AFTERNOON WITH RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH THE END OF THE WEEK...SO WILL MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T ANTICIPATE MUCH SHWR/TSTM ACTIVITY SAT THROUGH MON. EVEN THOUGH THE ACTIVITY MAY BE VERY ISOLATED SAT THROUGH MON...GIVEN THE TIME OF YEAR WILL KEEP SLGT CHC POPS MENTIONED IN THE FORECAST. UPPER HEIGHTS LOWER AS A FRONTAL BOUNDARY APPROACHES THE REGION WAS THE WEST ON TUE...SO WILL CARRY CHC POPS ACROSS THE FORECAST AREA. AS FOR TEMPERATURES...EXPECT BELOW NORMAL TEMPS THU AND FRI...THEN NEAR TO SLIGHTLY ABOVE NORMAL TEMPS SAT THROUGH TUE. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... NEAR TERM CONVECTIVE TRENDS HAVE COME INTO FOCUS...AND 18Z TAFS INCLUDE MORE SPECIFIC TIMING/CONDITIONS ASSOCIATED WITH SHOWERS/TSTMS DURING THE FIRST COUPLE OF HOURS. EXPECT AMENDMENTS AS SHOWERS/THUNDERSTORMS CONTINUE TO DEVELOP...AS ANY THUNDERSTORM COULD BRIEFLY PRODUCE GUSTY WINDS...HAIL AND LIFR OR LOWER CONDITIONS. SHOWERS/TSTMS SHOULD DIMINISH IN COVERAGE/INTENSITY AFTER DARK. THEN...AT LEAST MVFR VSBYS SHOULD DEVELOP FOR A PERIOD LATE TONIGHT INTO EARLY WED...AND WHERE RAIN FALLS IFR OR LOWER CIGS/VSBYS MAY OCCUR OVERNIGHT. THEN...EXPECT AT LEAST OCNL MVFR CIGS WED AM...UNTIL THE BOUNDARY LAYER DEEPENS AND RAISES CU BASES. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... EARLIER CONCERNS ABOUT POSSIBLE SCA CONDITIONS HAVE FADED TONIGHT THROUGH WEDNESDAY NIGHT...AS THE 12Z NAM DEPICTS THE SFC LOW DEVELOPING E OF FL REMAINING WELL S/SE OF THE WATERS...AND THE 12Z GFS HAS EVEN ELIMINATED THE COASTAL TROUGH OVER THE WATERS. LOWERED WIND SPEEDS TO ACCOUNT FOR THIS TREND...BUT NOT YET TO THE DEGREE ADVERTISED BY THE GFS...AS SOME COMBINATION OF THE COASTAL TROUGH AND THE SFC LOW SHOULD ENHANCED THE PRES GRADIENT SOMEWHAT OVER THE WATERS. ONGOING WAVE HEIGHTS...A BIT ABOVE WATCH WATCH GUIDANCE... STILL APPEAR TO BE A DECENT COMPROMISE AND WILL NOT REQUIRE MAJOR ADJUSTMENTS THROUGH WED NIGHT. A FAIRLY WEAK PRESSURE PATTERN FEATURING PRIMARILY HIGH PRESSURE...WILL RESULT IN TRANQUIL CONDITIONS ACROSS THE WATERS THU THROUGH SUN. WINDS AND SEAS THROUGH THE PERIOD ARE EXPECTED TO REMAIN BELOW HEADLINE THRESHOLDS. && .TIDES/COASTAL FLOODING... ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW MOON FRI JUN 15...WILL PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION THIS EVENING...AND PROBABLY AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...SHALLOW COASTAL FLOODING THIS EVENING...GAZ117-119-139-141. SC...SHALLOW COASTAL FLOODING THIS EVENING...SCZ048>051. MARINE...NONE. &&
Hazardous weather outlook, Jun 12, 12:07 PM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1207 PM EDT TUE JUN 12 2007 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-131000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 1207 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. THE GREATEST POTENTIAL FOR SEVERE WEATHER EXTENDS ALONG THE SAVANNAH RIVER...SOUTHWARD INTO MUCH OF SOUTHEAST GEORGIA. THE PROXIMITY OF A WEAK FRONTAL BOUNDARY NEAR THE GEORGIA/FLORIDA BORDER AND AN APPROACHING UPPER LEVEL LOW FROM THE NORTH...WILL BE CONTRIBUTING FACTORS TO THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON. THE MOST FAVORABLE REGION FOR SEVERE WEATHER THIS AFTERNOON AND EARLY EVENING SHOULD FOCUS SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA...WHERE RICHER LOW LEVEL MOISTURE WILL PERSIST. HOWEVER...COOLER AIR ALOFT MOVING SOUTHWARD THROUGH THE CAROLINAS MAY ALSO TOUCH OFF ISOLATED SEVERE THUNDERSTORMS ACROSS SOUTHEAST SOUTH CAROLINA. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND AND HAIL LARGER THAN DIMES WILL BE THE MAIN TYPES OF SEVERE WEATHER...AND ISOLATED THUNDERSTORMS MAY PRODUCE HAIL THE SIZE OF GOLF BALLS. ALSO...ISOLATED TORNADOES CANNOT BE RULED OUT...ESPECIALLY ACROSS SOUTHEAST GEORGIA. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 1 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-354-374-131000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1207 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY MOVE OFF THE COAST THIS AFTERNOON AND EVENING. WIND GUSTS IN EXCESS OF 40 KNOTS AND HAIL ARE POSSIBLE DURING THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY IMPACT COASTAL WATERS WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. WIND GUSTS IN EXCESS OF 40 KNOTS AND SMALL HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ117-119-139-141-SCZ048>051-131000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1207 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. THE GREATEST POTENTIAL FOR SEVERE WEATHER EXTENDS ALONG THE SAVANNAH RIVER...SOUTHWARD INTO MUCH OF SOUTHEAST GEORGIA. THE PROXIMITY OF A WEAK FRONTAL BOUNDARY NEAR THE GEORGIA/FLORIDA BORDER AND AN APPROACHING UPPER LEVEL LOW FROM THE NORTH...WILL BE CONTRIBUTING FACTORS TO THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON. THE MOST FAVORABLE REGION FOR SEVERE WEATHER THIS AFTERNOON AND EARLY EVENING SHOULD FOCUS SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA...WHERE RICHER LOW LEVEL MOISTURE WILL PERSIST. HOWEVER...COOLER AIR ALOFT MOVING SOUTHWARD THROUGH THE CAROLINAS MAY ALSO TOUCH OFF ISOLATED SEVERE THUNDERSTORMS ACROSS SOUTHEAST SOUTH CAROLINA. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND AND HAIL LARGER THAN DIMES WILL BE THE MAIN TYPES OF SEVERE WEATHER...AND ISOLATED THUNDERSTORMS MAY PRODUCE HAIL THE SIZE OF GOLF BALLS. ALSO...ISOLATED TORNADOES CANNOT BE RULED OUT...ESPECIALLY ACROSS SOUTHEAST GEORGIA. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 1 PM AND 9 PM. COASTAL IMPACTS...DUE TO CONTINUED ONSHORE FLOW AND ASTRONOMICAL TIDES...SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION WILL OCCUR AROUND THE TIME OF HIGH TIDE LATE THIS AFTERNOON AND EARLY THIS EVENING. HIGH TIDE WILL OCCUR AROUND 630 PM ON CHARLESTON HARBOR...AND ON TYBEE ISLAND. ALSO...IF HEAVY RAIN FALLS AROUND THE TIME OF HIGH TIDE...MORE SIGNIFICANT FLOODING MAY OCCUR IN A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .COASTAL IMPACTS...SHALLOW COASTAL FLOODING AND MINOR CEACH EROSION MAY CONTINUE AROUND THE TIMES OF HIGH TIDE WEDNESDAY AND THURSDAY...AND PERHAPS THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 12, 3:11 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 311 PM EDT TUE JUN 12 2007 SCZ044-050-122015- CHARLESTON-DORCHESTER- 311 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND CHARLESTON COUNTY THROUGH 415 PM EDT... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR LAMBS...OR ABOUT 6 MILES SOUTHWEST OF GOOSE CREEK...SLOWLY DRIFTING SOUTHEAST. AREAS IN AND AROUND CHARLESTON AIRPORT...HANAHAN...LADSON...NORTH CHARLESTON...SHADOWMOSS AND WEST ASHLEY WILL BE IMPACTED THROUGH 415 PM EDT. IN ADDITION...A SECOND THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH...WAS LOCATED NEAR PHILIP... OR ABOUT 4 MILES NORTH OF MOUNT PLEASANT...ALSO SLOWLY DRIFTING SOUTHEAST. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 3:32 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 332 PM EDT TUE JUN 12 2007 SCZ047-122000- INLAND JASPER- 332 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 400 PM EDT... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL JASPER COUNTY...OR ABOUT 9 MILES NORTHWEST OF RIDGELAND. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND HIGHWAY 652 WILL BE IMPACTED THROUGH 400 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 4:04 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 404 PM EDT TUE JUN 12 2007 GAZ088-122045- SCREVEN- 404 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 445 PM EDT... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF MIDDLEGROUND...OR ABOUT 14 MILES EAST OF SYLVANIA. THIS STORM WAS SLOWLY DRIFTING SOUTHWEST. AREAS IN AND AROUND HUNTERS AND NEWINGTON WILL BE IMPACTED THROUGH 445 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 4:24 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 424 PM EDT TUE JUN 12 2007 SCZ043-122100- INLAND COLLETON- 424 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 500 PM EDT... AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR BECK LANDING...OR ABOUT 16 MILES SOUTHEAST OF WALTERBORO...MOVING WEST AT 5 MPH. AREAS IN AND AROUND ASHEPOO AND JACKSONBORO WILL BE IMPACTED THROUGH 500 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 12, 4:25 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND DMG 8 WNW BLUFFTON 32.28N 80.99W
06/11/2007 BEAUFORT SC PUBLIC
1 TREE AND SEVERAL LIMBS DOWN AT THE HIDDEN CYPRESS GOLF
CLUB.
&&
VBLocal storm report, Jun 12, 4:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 8 SSE SUMMERVILLE 32.91N 80.12W
06/12/2007 M0.50 INCH DORCHESTER SC PUBLIC
OBSERVED BY THE PUBLIC NEAR THE BOSCH PLANT ON DORCHESTER
ROAD.
&&The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:11 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 34 min |
| Jun 11, 8:44 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 46 min |
| Jun 11, 10:46 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 59 min |
| Jun 11, 11:39 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 51 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.